MAUDE Adverse Event Report: MPRI VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 353101 lot# serial# (b)(6): product type external neurostimulator product id 978b# (b)(6): product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 978b128, serial/lot #: (b)(6), ubd: 22-jul-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that rep called from recovery after just finishing a stage 1 trial implant.Caller reported getting message on their clinician app saying, " [serial number] connection error.No lead attached to cable.Make sure all connections are secure and tap retry." caller stated they unplugged and replugged the cable as well as taking the ens batteries out and replacing them, but was still getting the same message.Caller said that with each attempt they were completely closing out of the app.While on the call, caller tried replacing the ens and turning clinician programmer completely off for at least 1 minute before turning back on, but no success with either.Caller said they were prepping the or to go back in to check the connection of the lead to extension once more.Agent reviewed at this point that was likely the cause of the message.Caller did state that during the procedure they visualized the lead being inserted completely into the extension.This time, caller said they would have surgeon do a gentle tug after connecting lead and extension, and would try a new extension if needed.Due to the nature of the call, no sr information was obtained.Additional information was received from a manufacturer representative (rep).The rep reported that the same lead was used on patient and same percutaneous extension.Although a new lead kit did have to be opened in order to use the screwdriver.Patient was repositioned in the or and the connection between percutaneous extension hub and lead was redone and secured.Physician noted that it initially did seem loose and no longer was after re-screwing the connection.Device not returned, it didn't need to be.All original parts worked just fine and nothing needed to be replaced.The connection hub just need led to be secured appropriately.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21293618
Report Number2649622-2025-03241
Device Sequence Number7775710
Product Code EZW
UDI-Device Identifier00763000879273
UDI-Public00763000879273
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/03/2025
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown